MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH
Model Number M001182900
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty occurred.The 20% stenosed target lesion was located in the mildly tortuous and mildly calcified splenic artery.A 150/10 renegade hi flo and 165cm transend 18 guidewire were selected for embolization.The devices were prepared according to the instructions for use (ifu).However, during advancement, it was noted that the devices became stuck with the 0.038 non-boston scientific angiographic catheter and could not be pulled out.The devices were then pulled out directly and the procedure was completed with another of same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).

Brand Name
RENEGADE? HI-FLO?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24384072
Report Number2124215-2026-09225
Device Sequence Number13417436
Product Code KRA
UDI-Device Identifier08714729280651
UDI-Public(01)08714729280651(17)280228(10)35966153
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001182900
Device Catalogue NumberM001182900
Device Lot Number0035966153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/18/2026
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS 5F ANGIOGRAPHIC CATHETER
Patient Age58 YR
Patient SexMale
Patient Weight65 KG